Alert archive / Michigan / Tornado Warnings in 2010
Tornado Warning 30, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this tornado warning at Oct 26, 2010, 11:55 AM EDT for Jackson County, Michigan. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 26, 2010, 11:55 AM EDT (15:55 UTC)
- Expired
- Oct 26, 2010, 12:45 PM EDT
- In force
- 50 min
- Issued by
- NWS Grand Rapids, MI
- Area
- Storm-based polygon
County Jackson County, MI
The radar
The Detroit radar (KDTX), 97 km from the middle of the area, began a volume at 15:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 26, 4:28 AM EDT | Tornado Watch | SPC | 8 hr |
| Oct 26, 11:04 AM EDT | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 3.9 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 110 J/kg
- Mixed-layer CIN
- -73 J/kg
- Mixed-layer LCL
- 537 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 301 m²/s²
- 0-3 km storm-relative helicity
- 348 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
517
WFUS53 KGRR 261555
TORGRR
MIC075-261645-
/O.NEW.KGRR.TO.W.0030.101026T1555Z-101026T1645Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1155 AM EDT TUE OCT 26 2010
THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A
* TORNADO WARNING FOR...
JACKSON COUNTY IN SOUTH CENTRAL MICHIGAN...
* UNTIL 1245 PM EDT
* AT 1150 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE SQUALL LINE CAPABLE OF PRODUCING BRIEF
RAIN-WRAPPED TORNADOES IN ADDITION TO WIDESPREAD STRAIGHT LINE WIND
DAMAGE. THESE DANGEROUS STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM ALBION TO 7 MILES EAST OF LITCHFIELD...AND MOVING EAST AT 45
MPH.
THE WARNING INCLUDES AREAS SURROUNDING THESE LOCATIONS...
JACKSON... GRASS LAKE... CONCORD...
BROOKLYN... WATERLOO TWP... LIBERTY TWP...
MICHIGAN CENTER... VANDERCOOK LAKE... HORTON...
SANDSTONE... NAPOLEON... LEONI...
CLARK LAKE... SPRING ARBOR... PULASKI...
PARMA... HANOVER... WATERLOO...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW...MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF YOUR HOME OR BUSINESS.
&&
LAT...LON 4207 8468 4232 8472 4240 8413 4208 8413
4207 8414 4207 8432
TIME...MOT...LOC 1554Z 251DEG 37KT 4230 8462 4205 8456
$$
OSTUNO4 follow-up statements
027
WWUS53 KGRR 261607
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1207 PM EDT TUE OCT 26 2010
MIC075-261645-
/O.CON.KGRR.TO.W.0030.000000T0000Z-101026T1645Z/
JACKSON MI-
1207 PM EDT TUE OCT 26 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR EASTERN JACKSON COUNTY
UNTIL 1245 PM EDT...
AT 1203 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE SQUALL LINE CAPABLE OF PRODUCING DAMAGING STRAIGHT
LINE WINDS AND BRIEF RAIN-WRAPPED TORNADOES. THESE DANGEROUS STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF LESLIE TO 8
MILES SOUTHEAST OF CONCORD...MOVING EAST NORTHEAST AT 30 MPH.
* THESE DANGEROUS STORMS WILL BE NEAR...
LIBERTY AROUND 1215 PM EDT...
ACKERSON LAKE AROUND 1220 PM EDT...
CLARK LAKE AROUND 1225 PM EDT...
BROOKLYN AROUND 1230 PM EDT...
THE WARNING INCLUDES AREAS SURROUNDING THESE LOCATIONS...
JACKSON... GRASS LAKE... BROOKLYN...
WATERLOO TWP... LIBERTY TWP... MICHIGAN CENTER...
VANDERCOOK LAKE... HORTON... SANDSTONE...
NAPOLEON... LEONI... CLARK LAKE...
SPRING ARBOR... HANOVER... WATERLOO...
TRIST... FRANCISCO... NORVELL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW...MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF YOUR HOME OR BUSINESS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM EDT TUESDAY EVENING
FOR SOUTHWESTERN MICHIGAN.
LAT...LON 4207 8459 4235 8451 4240 8413 4208 8413
4207 8414 4207 8432
TIME...MOT...LOC 1606Z 248DEG 27KT 4237 8443 4209 8451
$$
LAURENS149
WWUS53 KGRR 261619
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1219 PM EDT TUE OCT 26 2010
MIC075-261645-
/O.CON.KGRR.TO.W.0030.000000T0000Z-101026T1645Z/
JACKSON MI-
1219 PM EDT TUE OCT 26 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR EASTERN JACKSON COUNTY
UNTIL 1245 PM EDT...
AT 1216 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE SQUALL LINE CAPABLE OF PRODUCING DAMAGING STRAIGHT
LINE WINDS AND BRIEF RAIN-WRAPPED TORNADOES. THESE DANGEROUS STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES EAST OF LESLIE TO 7
MILES SOUTH OF JACKSON...MOVING EAST NORTHEAST AT 30 MPH.
* THESE DANGEROUS STORMS WILL BE NEAR...
VANDERCOOK LAKE AROUND 1220 PM EDT...
NAPOLEON ARPT AROUND 1230 PM EDT...
TRIST AROUND 1235 PM EDT...
NORVELL AROUND 1240 PM EDT...
THE WARNING INCLUDES AREAS SURROUNDING THESE LOCATIONS...
JACKSON... GRASS LAKE... WATERLOO TWP...
LIBERTY TWP... MICHIGAN CENTER... VANDERCOOK LAKE...
NAPOLEON... LEONI... CLARK LAKE...
WATERLOO... TRIST... FRANCISCO...
NORVELL... LIBERTY... ACKERSON LAKE...
SOUTH JACKSON... NAPOLEON ARPT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW...MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF YOUR HOME OR BUSINESS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM EDT TUESDAY EVENING
FOR SOUTHWESTERN MICHIGAN.
LAT...LON 4207 8439 4209 8449 4236 8441 4240 8413
4215 8413
TIME...MOT...LOC 1619Z 248DEG 27KT 4243 8429 4215 8438
$$
LAURENS334
WWUS53 KGRR 261628
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1228 PM EDT TUE OCT 26 2010
MIC075-261645-
/O.CON.KGRR.TO.W.0030.000000T0000Z-101026T1645Z/
JACKSON MI-
1228 PM EDT TUE OCT 26 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR EASTERN JACKSON COUNTY
UNTIL 1245 PM EDT...
AT 1225 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE SQUALL LINE CAPABLE OF PRODUCING DAMAGING STRAIGHT
LINE WINDS AND BRIEF RAIN-WRAPPED TORNADOES. THESE DANGEROUS STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 5 MILES SOUTHWEST OF
STOCKBRIDGE TO 5 MILES SOUTHEAST OF JACKSON...MOVING EAST NORTHEAST
AT 30 MPH.
* THESE DANGEROUS STORMS WILL BE NEAR...
NAPOLEON ARPT AROUND 1230 PM EDT...
TRIST AROUND 1235 PM EDT...
WATERLOO AROUND 1240 PM EDT...
THE WARNING INCLUDES AREAS SURROUNDING THESE LOCATIONS...
GRASS LAKE... WATERLOO TWP... MICHIGAN CENTER...
NAPOLEON... LEONI... WATERLOO...
TRIST... FRANCISCO... ACKERSON LAKE...
NAPOLEON ARPT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW...MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF YOUR HOME OR BUSINESS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM EDT TUESDAY EVENING
FOR SOUTHWESTERN MICHIGAN.
LAT...LON 4213 8431 4219 8436 4237 8430 4240 8413
4217 8413
TIME...MOT...LOC 1628Z 248DEG 27KT 4240 8422 4222 8428
$$
LAURENS430
WWUS53 KGRR 261646
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1246 PM EDT TUE OCT 26 2010
MIC075-261655-
/O.EXP.KGRR.TO.W.0030.000000T0000Z-101026T1645Z/
JACKSON MI-
1246 PM EDT TUE OCT 26 2010
...THE TORNADO WARNING FOR EASTERN JACKSON COUNTY HAS EXPIRED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND MOVED
OUT OF THE WARNED AREA.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM EDT TUESDAY EVENING
FOR SOUTHWESTERN MICHIGAN.
LAT...LON 4213 8431 4219 8436 4237 8430 4240 8413
4217 8413
TIME...MOT...LOC 1628Z 248DEG 27KT 4240 8422 4222 8428
$$
LAURENSWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this tornado warning went out at Oct 26, 7:48 AM EDT, 4 hours 7 minutes earlier.
Area forecast discussion, Oct 26, 7:48 AM EDT, 4 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
748 AM EDT TUE OCT 26 2010
LATEST UPDATE...AVIATION...
.SYNOPSIS...(408 AM EDT TUE OCT 26 2010)
DEEPENING LOW PRESSURE IN MINNESOTA WILL PUSH A COLD FRONT THROUGH
WEST MICHIGAN THIS MORNING. STRONG TO SEVERE WIND GUSTS ARE EXPECTED
WITH THE THUNDERSTORMS THAT CROSS THE LAKE. AFTER THE FRONT MOVES
THROUGH...STEADY SOUTHWEST WINDS WILL INCREASE TO 30 MPH OR MORE
WITH GUSTS TO 60 MPH. HIGH WINDS ARE ALSO EXPECTED WEDNESDAY. COOLER
WEATHER WILL DEVELOP FOR THE LATTER PART OF THE WEEK ALONG WITH
LIGHTER WINDS.
&&
.SHORT TERM...(408 AM EDT TUE OCT 26 2010)
(TODAY THROUGH THURSDAY)
FORECAST CONCERNS TODAY DEAL WITH SVR WIND THREAT THIS MORNING AND
OVERALL SYNOPTIC WIND THREAT TODAY INTO WEDNESDAY.
LATEST SFC ANALYSIS SHOWS A 974MB SFC LOW IN SOUTHERN MINNESOTA. THE
GFS HAS DONE A VERY GOOD JOB WITH STRENGTH AND PLACEMENT OF THE LOW
AS COMPARED TO THE NAM WHICH WASN/T DEEP ENOUGH. EVEN THE ECMWF
WASN/T QUITE DEEP ENOUGH...BUT WAS CLOSER THAN THE NAM.
A SLIGHT RISK OF SVR STORMS EXISTS ACROSS THE CWA TODAY WITH A
MODERATE RISK OVER FAR LOWER MI. CURRENT NATIONAL RADAR SHOWS A THIN
LINE OF THUNDERSTORMS EXTENDING FROM MISSOURI NORTHEAST TO NW
ILLINOIS. ALTHOUGH THERE ISN/T A TREMENDOUS AMOUNT OF LIGHTNING WITH
THESE STORMS...THEY WILL STILL BE CAPABLE OF TAPPING THE 70KT LLJ
AND 120KT MID LEVEL JET TO CREATE SVR WIND GUSTS AT THE SFC. CAN/T
RULE OUT A BRIEF SPIN UP TOO WITH FAIRLY LARGE HODOGRAPHS NOTED
PRIOR TO 11AM.
AFTER THE STORMS PUSH THROUGH THIS MORNING AND EARLY AFTERNOON...
SKIES WILL CLEAR CREATING A GOOD MIXING ENVIRONMENT. A LARGE 6MB/3
HR PRESSURE COUPLET WILL CAUSE SYNOPTIC WINDS TO INCREASE RAPIDLY
LATER THIS MORNING. BUFKIT WIND PROFILES SHOW 60KT WINDS DOWN TO 1K
FT THROUGH LATE WED AFTERNOON. GIVEN MIXING HEIGHTS AROUND 5K FT
TODAY AND 7K FT WEDNESDAY...WE SHOULDN/T HAVE TOO MUCH DIFFICULTY
MIXING DOWN 50 KT WIND GUSTS...ESPECIALLY WEDNESDAY WHEN COLDER AIR
FLOWING INTO THE REGION WILL AID THE MIXING EFFORT.
WINDS WILL LIKELY DECREASE BELOW WARNING CRITERIA TONIGHT AS
MECHANICAL MIXING DECREASES BEFORE INCREASING TO WARNING CRITERIA
WEDNESDAY. WE HAVE DECIDED TO HANDLE THAT TIMING WITHIN THE WARNING
PRODUCT.
COOLER WEATHER WILL MOVE INTO THE REGION WEDNESDAY AND ESPECIALLY
THURSDAY WHEN COLD AIR STRATOCU ADVECTS INTO THE CWA AND SCATTERED
SHOWERS DEVELOP. TEMPS WILL STRUGGLE TO CLIMB OUT OF THE 40S.
&&
.LONG TERM...(408 AM EDT TUE OCT 26 2010)
(THURSDAY NIGHT THROUGH MONDAY)
THE MAIN CHALLENGE IN THE LONG TERM DEALS WITH THE TEMPERATURE
TRENDS THU NIGHT INTO FRI.
THE 00Z RUNS ARE SUPPORTING COLDER TEMPERATURES FOR THU NIGHT INTO
FRI. THE 925 MB THERMAL TROUGH WILL BE CROSSING LAKE MI THU NIGHT
FEATURING TEMPERATURES OF AROUND -3 TO -4 DEG C. THIS SHOULD LEAD
TO SOME LAKE CLOUDS. WILL NEED TO MONITOR THE RISK FOR RAIN SHOWERS
AS WELL. ALSO FRI HIGH TEMPERATURES WERE LOWERED AS THE THERMAL
TROUGH WILL STILL BE INFLUENCING OUR AREA...SUPPORTING LOWER
TEMPERATURES.
&&
.AVIATION...(748 AM EDT TUE OCT 26 2010)
AM TIMING THE STORMS THROUGH THE TAF SITES FROM SOUTHWEST TO
NORTHEAST ROUGHLY 13Z TO 17Z. FEATURED A 2 HOUR WINDOW OF THUNDER
AND HIGH WINDS ON TOP OF THE STRONG SUSTAINED WINDS. MVFR CEILINGS
MOVING IN AND SHOULD PERSIST UNTIL THE FRONT PASSES THROUGH.
WIND SHEAR TO CONTINUE FOR A FEW MORE HOURS. 70 KNOTS SEEN FROM
SEVERAL RADARS...KLOT AND KMKX AT AROUND 5000 FT AT THIS TIME.
SOME CLEARING EXPECTED THIS AFTERNOON BEHIND THE FRONT...BUT CLOUDS
SHOULD FILL BACK IN TONIGHT. STRONG WINDS GUSTS TO CONTINUE.
&&
.MARINE...(408 AM EDT TUE OCT 26 2010)
STORM WARNING CONTINUES. STRONG TO SEVERE STORMS WILL CROSS LAKE
MICHIGAN 7-9 AM BRINGING WIND GUSTS AOA 50KTS. STORM FORCE WINDS AND
WAVES IN EXCESS OF 10 FEET ARE EXPECTED TUESDAY AND WEDNESDAY...WITH
GALES LIKELY PERSISTING THROUGH THURSDAY.
&&
.HYDROLOGY...(408 AM EDT TUE OCT 26 2010)
THUNDERSTORMS ARE EXPECTED TUESDAY MORNING. HOWEVER...THE FRONT WILL
BE FAST MOVING AND QPF WILL REMAIN AROUND A HALF INCH.
&&
.GRR WATCHES/WARNINGS/ADVISORIES...
MI....HIGH WIND WARNING FOR THE ENTIRE CWA THROUGH WEDNESDAY.
LM....STORM WARNING IN EFFECT THROUGH WEDNESDAY FROM ST JOSEPH TO
MANISTEE.
&&
SYNOPSIS: 93
SHORT TERM: 93
LONG TERM: MJS
AVIATION: MJS
MARINE: 93
HYDROLOGY: 93Hazardous weather outlook, Oct 26, 11:12 AM EDT, 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1112 AM EDT TUE OCT 26 2010 MIZ037>040-043>046-050>052-056>059-064>067-071>074-270930- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 1112 AM EDT TUE OCT 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT A MODERATE TO HIGH RISK OF SEVERE WEATHER EXISTS THROUGH EARLY AFTERNOON. THE HIGH RISK AREA IS SOUTH AND EAST OF BATTLE CREEK INCLUDING JACKSON. STRONG TO SEVERE SHOWERS AND THUNDERSTORMS WILL SWEEP NORTHEAST ACROSS THE REGION THROUGH EARLY AFTERNOON. WIND GUSTS IN EXCESS OF 60 MPH AND BRIEF TORNADOES ARE THE MAIN THREATS. MORE WIDESPREAD WINDS GUSTING TO 60 MPH ARE EXPECTED BEHIND THE SHOWERS AND STORMS THIS AFTERNOON AND EARLY EVENING. POWER OUTAGES ARE POSSIBLE. HAZARDOUS TRAVEL FOR HIGH PROFILE VEHICLES COULD OCCUR. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY VERY WINDY CONDITIONS WILL CONTINUE WEDNESDAY. GUSTS OVER 60 MPH ARE POSSIBLE. FALLING TREES AND BRANCHES COULD CAUSE POWER OUTAGES. HAZARDOUS TRAVEL FOR HIGH PROFILE VEHICLES COULD OCCUR. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED THROUGH EARLY AFTERNOON. LMZ844>849-270930- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1112 AM EDT TUE OCT 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT STRONG TO SEVERE THUNDERSTORMS WILL MOVE ACROSS THE REGION THROUGH EARLY AFTERNOON. WIND GUSTS TO 60 MPH AND WATERSPOUTS ARE THE MAIN THREATS. SOUTH GALES TO 40 KNOTS WILL INCREASE TO STORM FORCE WIND GUSTS TO 50 KNOTS LATER THIS MORNING AND CONTINUE TONIGHT. WAVES WILL RAPIDLY INCREASE TO OVER 10 FEET TODAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY STORM FORCE WIND GUSTS TO 50 KNOTS ARE EXPECTED WEDNESDAY. LOOK FOR WAVES GREATER THAN 10 FEET. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED THROUGH EARLY AFTERNOON. 93/MEADE
In the hours before
Special weather statement, Oct 26, 8:56 AM EDT, 2 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
856 AM EDT TUE OCT 26 2010
MIZ038-039-044-045-261400-
LAKE-MECOSTA-NEWAYGO-OSCEOLA-
856 AM EDT TUE OCT 26 2010
...SIGNIFICANT WEATHER ADVISORY...
AT 853 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
RAPIDLY DEVELOPING THUNDERSTORM 9 MILES SOUTHEAST OF BALDWIN...MOVING
NORTHEAST AT 50 MPH.
WINDS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS
STORM HAS PASSED. A TORNADO WATCH REMAINS IN EFFECT UNTIL NOON EDT
TUESDAY FOR SOUTHWESTERN MICHIGAN.
&&
LAT...LON 4397 8509 4374 8533 4367 8568 4387 8601
4417 8559 4417 8509
TIME...MOT...LOC 1255Z 222DEG 67KT 4381 8571
JBSpecial weather statement, Oct 26, 9:06 AM EDT, 2 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
906 AM EDT TUE OCT 26 2010
MIZ037-038-261400-
LAKE-MASON-
906 AM EDT TUE OCT 26 2010
...SIGNIFICANT WEATHER ADVISORY...
AT 902 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES SOUTHEAST OF LUDINGTON...MOVING NORTH AT
50 MPH.
WINDS UP TO 50 MPH...ARE POSSIBLE WITH THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS
STORM HAS PASSED. A TORNADO WATCH REMAINS IN EFFECT UNTIL NOON EDT
TUESDAY FOR SOUTHWESTERN MICHIGAN.
&&
LAT...LON 4417 8592 4382 8618 4382 8643 4390 8646
4396 8646 4397 8647 4400 8648 4401 8649
4408 8651 4414 8642 4416 8641 4418 8638
TIME...MOT...LOC 1304Z 202DEG 44KT 4391 8632
JBLocal storm report, Oct 26, 9:44 AM EDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
944 AM EDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 AM NON-TSTM WND DMG 5 ESE BIG RAPIDS 43.67N 85.39W
10/26/2010 MECOSTA MI EMERGENCY MNGR
BRANCHES AND POWER LINES REPORTED DOWN ACROSS THE
NORTHERN HALF OF THE COUNTY.
&&
WHLocal storm report, Oct 26, 11:26 AM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1126 AM EDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1125 AM TSTM WND DMG COOPER 42.38N 85.61W
10/26/2010 KALAMAZOO MI AMATEUR RADIO
MULTIPLE TREES DOWN IN COOPER TOWNSHIP.
&&
GWETZELLocal storm report, Oct 26, 11:28 AM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1128 AM EDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1117 AM NON-TSTM WND DMG BATH 42.82N 84.45W
10/26/2010 CLINTON MI AMATEUR RADIO
16 TO 18 INCH TREE DOWN IN BATH VIA HAM RADIO.
&&
GWETZELThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 26, 8:48 AM EDT | Special Marine Warning | GRR | 87 min | |
| Oct 26, 8:56 AM EDT | Special Weather Statement | GRR | Lake, Osceola | 64 min |
| Oct 26, 9:06 AM EDT | Special Weather Statement | GRR | Mason | 54 min |
| Oct 26, 10:16 AM EDT | Special Marine Warning | GRR | 119 min | |
| Oct 26, 10:22 AM EDT | Tornado Warning | GRR | Allegan, Van Buren | 23 min |
| Oct 26, 10:45 AM EDT | Tornado Warning | GRR | Allegan, Barry, Ionia, Kalamazoo, Kent, Van Buren | 45 min |
| Oct 26, 11:09 AM EDT | Tornado Warning | GRR | Calhoun | 41 min |
| Oct 26, 11:34 AM EDT | Tornado Warning | GRR | Barry, Ionia, Kent | 28 min |
| Oct 26, 11:39 AM EDT | Tornado Warning | GRR | Eaton | 19 min |
| Oct 26, 12:11 PM EDT | Severe Thunderstorm Warning | GRR | Gratiot, Isabella, Montcalm | 38 min |
| Oct 26, 12:24 PM EDT | Tornado Warning | GRR | Ingham, Jackson | 20 min |
| Oct 26, 12:34 PM EDT | Severe Thunderstorm Warning | GRR | Clare, Isabella | 20 min |
Nearby
Tornado Warnings in Michigan, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.